# SDR COEA2018111623803

- Difficulty date: September 24, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 500008 HEAVY CHECK COE/MAJOR REPAIR: FRETTING DAMAGE TO 522CT PANEL LANDING, LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-4828...6020 ISSUE D, DATED 10/18/2018.
